Title: The auslander conjecture for NIL-affine crystallographic groups
Authors: Burde, D *
Dekimpe, Karel * ×
Deschamps, Sandra * #
Issue Date: May-2005
Publisher: Springer
Series Title: Mathematische annalen vol:332 issue:1 pages:161-176
Abstract: Let N be a simply connected, connected real nilpotent Lie group of finite dimension n. We study subgroups Gamma in Aff( N) = N 'x' Aut( N) acting properly discontinuously and cocompactly on N. This situation is a natural generalization of the so-called affine crystallographic groups. We prove that for all dimensions 1 <= n <= 5 the generalized Auslander conjecture holds, i.e., that such subgroups are virtually polycyclic.
ISSN: 0025-5831
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science